# SDR AALA20071670

- Difficulty date: September 1, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT AFT LEFT OVERWING EXIT SIGN INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHT AT AFT LEFT OVERWING EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
